# SDR FDEA201202200623

- Difficulty date: February 20, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 32,224 hours, 17,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53275018206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 2R HAS 3EA AREAS OF CORROSION BETWEEN 57 & 57.1 TOTAL DEFECT MEASURES 3 SQ INCHES.  REMOVED CORROSION AT SEAT TRACK 2R BETWEEN FR 57 TO FR57.1 IAW SRM 51-74-10.  MECHANICALLY MEASURED MAXIMUM MATERIAL LOSS .006" USING DEPTH GAUGE FOUND WITHIN LIMIT IAW SRM 53-10-16.  TREATED THE AREA IAW SRM 51-21-10.  APPLIED PRIMER IAW SRM 51-23-10.  APPLIED TOPCOAT IAW SRM 51-23-10.
